# SDR DALA2018043002898

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 73,650 hours, 55,037 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE ATTACH CANTED FRAME BS 1310 WAS FOUND CRACKED,  TWO AREAS 2:00 & 7:00 O`CLOCK.   REPLACED THE FRAME IAW DRAWING 5966769.
